# SDR SWIA200717657

- Difficulty date: January 15, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 22,914 hours, 33,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BEHIND CAPT'S DV WINDOW CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED FRAME BEHIND CAPT'S DV WINDOW IAW SRM 120 51-10-02 PG 3 SEC 3A AND RII 53-800-1000.
